Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 24, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 30, 2007, 7:08 AM CDT for Schleicher County, Tom Green County, Texas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2007, 7:08 AM CDT (12:08 UTC)
- Expired
- Mar 30, 2007, 7:45 AM CDT
- In force
- 37 min
- Issued by
- NWS San Angelo, TX
- Area
- Counties, with a storm outline in the text
Counties Schleicher County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 25 km from the middle of the area, began a volume at 12:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 6:11 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 0.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 351 m²/s²
- 0-3 km storm-relative helicity
- 553 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 2:48 AM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Mar 30, 2:48 AM CDT, 4 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 248 AM CDT FRI MAR 30 2007 .SHORT TERM... WARM FRONT MOVING BACK NORTH AT 2 AM...WITH SCATTERED CONVECTION DEVELOPING FROM DEL RIO TO THE SOUTHERN CROCKETT COUNTY LINE...MOVING NORTH. IN THE WATER VAPOR LOOP...SIGNIFICANT SHORTWAVE ROUNDING SOUTHERN PERIPHERY OF ROCKY MOUNTAIN UPPER LOW...NEAR THE ARIZONA/NEW MEXICO BORDER. HEAVY RAINFALL/FLOODING POTENTIAL TODAY/TONIGHT ALONG WARM FRONT AS IT MOVES NORTH TO A STERLING CITY...SWEETWATER...THROCKMORTON LINE AROUND NOON. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 7 AM THIS MORNING TO 1 AM TONIGHT. EXPECT TRAINING AS CELLS NORTHEAST ALONG THE SOUTHWEST TO NORTHEAST WARM FRONT...WHICH WILL ENHANCE FLOODING. CONVECTION WILL BE ENHANCED BY STRONG LIFT/INSTABILITY WITH APPROACH OF UPPER TROUGH. WRF 18Z SB CAPES ARE AROUND 2400 J/KG CENTERED OVER MENARD/MASON/EDEN AREA. WEST CENTRAL TEXAS ALSO OUTLOOKED FOR MODERATE RISK OF SEVERE STORMS OVER MUCH OF ITS AREA...WITH SLIGHT RISK OVER NORTHERN SECTIONS...NORTH OF I-20. LOW LCLS/FRONTAL BOUNDARIES/AND MODERATE INSTABILITIES MEAN THAT ISOLATED TORNADOES POSSIBLE...ALONG WITH SEVERE STORMS. A COLD FRONT MOVES INTO THE BIG COUNTY MID AFTERNOON...EXITING SOUTHEAST SECTIONS...NEAR JUNCTION AND SAN SABA TOWARD MIDNIGHT. MOST OF FLOODING/SEVERE POTENTIAL SHOULD BEGIN TO DIMINISH AT THAT TIME...THOUGH EXTREME EASTERN COUNTIES MAY HAVE SCATTERED SHOWERS AND THUNDERSTORMS UNTIL EARLY SATURDAY MORNING. .LONG TERM... DRIER AIR MOVES IN BEHIND FRONT SATURDAY...WITH DEW POINTS IN THE 40S. MOISTURE DOES BEGIN MOVING BACK MONDAY WITH A SLIGHT CHANCE OF THUNDERSTORMS AND COLDER MONDAY NIGHT/TUESDAY AS A COLD FRONT MOVES THROUGH. DRIER AND SLIGHTLY COOLER AIR FOR THE REST OF THE WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 61 46 72 52 / 90 70 10 0 SAN ANGELO 65 45 73 50 / 90 60 0 0 JUNCTION 70 51 76 46 / 90 80 20 0 && .SJT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH LATE TONIGHT FOR BROWN-CALLAHAN-COKE-COLEMAN-CONCHO-CROCKETT-FISHER- HASKELL-IRION-JONES-KIMBLE-MASON-MCCULLOCH-MENARD-NOLAN-RUNNELS- SAN SABA-SCHLEICHER-SHACKELFORD-STERLING-SUTTON-TAYLOR- THROCKMORTON-TOM GREEN. && 04
Hazardous weather outlook, Mar 29, 2:00 PM CDT, 17 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 200 PM CDT THU MAR 29 2007 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-301900- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 200 PM CDT THU MAR 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS MAY DEVELOP AGAIN ACROSS WEST CENTRAL TEXAS LATER THIS AFTERNOON...MAINLY WEST OF A LINE FROM HASKELL TO SONORA...ALONG AND NEAR A STATIONARY FRONT. IF ANY THUNDERSTORMS DEVELOP...EXPECT THEM TO TRACK NORTHEAST. LATER THIS EVENING...ANY LINGERING THUNDERSTORMS WILL DISSIPATE AS RETURNING LOW-LEVEL GULF MOISTURE PUSHES THE SURFACE FRONTAL BOUNDARY BACK WEST. AFTER MIDNIGHT TONIGHT...CONVERGENCE ALONG THIS SURFACE BOUNDARY MAY INITIATE THUNDERSTORMS. IF ANY THUNDERSTORMS DEVELOP LATER THIS AFTERNOON OR OVERNIGHT TONIGHT...SOME MAY BECOME SEVERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LATER FRIDAY AFTERNOON AND INTO FRIDAY NIGHT...A WEAK SURFACE FRONTAL BOUNDARY WILL SLOWLY MOVE EAST ACROSS WEST CENTRAL TEXAS. LOW- LEVEL CONVERGENCE ALONG AND NEAR THIS SURFACE BOUNDARY MAY INITIATE THUNDERSTORMS. A FEW THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS CONTINUING AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... WE MAY NEED TO ACTIVATE A FEW SPOTTER GROUPS LATER THIS AFTERNOON OR THIS EVENING...MAINLY SOUTHEAST OF A LINE FROM HASKELL TO SONORA. 23/HUBER
In the hours before
Local storm report, Mar 30, 7:02 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
702 AM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 AM HAIL OZONA 30.71N 101.20W
03/30/2007 E0.75 INCH CROCKETT TX LAW ENFORCEMENT
&&
BRAZZELLThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 2:03 AM CDT | Flash Flood Watch | SJT | Brown, Callahan, Coke, Coleman, Concho, Crockett and 18 more | 22 hr |
| Mar 30, 4:46 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| Mar 30, 5:34 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher | 41 min |
| Mar 30, 6:12 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 48 min |
| Mar 30, 6:36 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 39 min |
| Mar 30, 6:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 7:10 AM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 7:38 AM CDT | Flash Flood Warning | SJT | Crockett | 4 hr |
| Mar 30, 7:44 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 7:55 AM CDT | Flash Flood Warning | SJT | Concho, Runnels, Tom Green | 4 hr |
| Mar 30, 7:55 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Tom Green | 65 min |
| Mar 30, 8:30 AM CDT | Flash Flood Warning | SJT | Irion, Schleicher, Tom Green | 6 hr |
| Mar 30, 8:39 AM CDT | Tornado Warning | SJT | Schleicher, Tom Green | 36 min |
| Mar 30, 9:13 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Schleicher, Tom Green | 47 min |
| Mar 30, 9:26 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 49 min |
| Mar 30, 9:45 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 45 min |
| Mar 30, 10:05 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 40 min |
| Mar 30, 10:08 AM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels | 52 min |
| Mar 30, 10:14 AM CDT | Severe Thunderstorm Warning | SJT | Sterling | 46 min |
| Mar 30, 10:18 AM CDT | Severe Thunderstorm Warning | SJT | Callahan | 42 min |
| Mar 30, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 30, 10:40 AM CDT | Severe Thunderstorm Warning | SJT | Concho | 35 min |
| Mar 30, 10:49 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Brown | 16 min |
| Mar 30, 10:59 AM CDT | Tornado Warning | SJT | Coke, Nolan, Sterling | 31 min |
| Mar 30, 11:03 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 42 min |
| Mar 30, 11:04 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 41 min |
| Mar 30, 11:08 AM CDT | Severe Thunderstorm Warning | SJT | Coleman | 52 min |
| Mar 30, 11:15 AM CDT | Flash Flood Warning | SJT | Coleman | 6 hr |
| Mar 30, 11:22 AM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 38 min |
| Mar 30, 11:27 AM CDT | Tornado Warning | SJT | Nolan | 48 min |
| Mar 30, 11:31 AM CDT | Tornado Warning | SJT | Coleman, Concho, McCulloch | 44 min |
| Mar 30, 11:35 AM CDT | Tornado Warning | SJT | Coke | 40 min |
| Mar 30, 11:48 AM CDT | Severe Thunderstorm Warning | SJT | Fisher | 27 min |
| Mar 30, 11:58 AM CDT | Tornado Warning | SJT | Fisher, Jones, Nolan, Taylor | 32 min |
| Mar 30, 12:07 PM CDT | Tornado Warning | SJT | Brown, Coleman | 38 min |
| Mar 30, 12:13 PM CDT | Tornado Warning | SJT | Coke | 32 min |
| Mar 30, 12:16 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 29 min |
| Mar 30, 12:29 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 46 min |
| Mar 30, 12:39 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| Mar 30, 12:57 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 33 min |
| Mar 30, 1:00 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 45 min |
| Mar 30, 1:14 PM CDT | Severe Thunderstorm Warning | SJT | Jones, Taylor | 46 min |
| Mar 30, 1:20 PM CDT | Severe Thunderstorm Warning | SJT | Haskell, Shackelford, Throckmorton | 40 min |
| Mar 30, 1:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Taylor | 47 min |
| Mar 30, 1:40 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 50 min |
| Mar 30, 1:43 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason | 47 min |
| Mar 30, 1:46 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 2:09 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 36 min |
| Mar 30, 2:14 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 46 min |
| Mar 30, 2:28 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 47 min |
| Mar 30, 2:40 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 50 min |
| Mar 30, 3:01 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels, Tom Green | 44 min |
| Mar 30, 3:16 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels | 44 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 25 min |
| Mar 30, 3:35 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 40 min |
| Mar 30, 4:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 43 min |
| Mar 30, 4:10 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, Runnels | 50 min |
| Mar 30, 4:44 PM CDT | Severe Thunderstorm Warning | SJT | Brown | 31 min |
| Mar 30, 4:48 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 27 min |
| Mar 30, 5:00 PM CDT | Severe Thunderstorm Warning | SJT | Concho | 30 min |
| Mar 30, 5:08 PM CDT | Flash Flood Warning | SJT | Coleman, Concho, Runnels | 4 hr |
| Mar 30, 5:11 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman | 49 min |
| Mar 30, 5:43 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 32 min |
| Mar 30, 5:53 PM CDT | Tornado Warning | SJT | Brown | 37 min |
| Mar 30, 6:02 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch | 43 min |
| Mar 30, 6:10 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Mar 30, 6:27 PM CDT | Tornado Warning | SJT | Brown | 33 min |
| Mar 30, 6:39 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch, Menard, Schleicher, Tom Green | 51 min |
| Mar 30, 6:51 PM CDT | Flash Flood Warning | SJT | Brown | 4 hr |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 51 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.